# SDR ASOA2014061310662

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,011 hours, 17,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-15.  OPS CHECKED GOOD.
